MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE¿ MH 555CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE¿ MH 555CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3341352
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Cancer (3262); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: na mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a caucasian female patient who underwent an unspecified breast augmentation with a mentor memoryshape, 555cc silicone breast implant, experienced bilateral neoplasm malignant postoperative.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.No further information was provided regarding this case.Should more information become available, this case will be re-assessed, and notes will be updated.This report relates to the left prosthesis.
 
Additional Manufacturer Narrative
According to the information provided in crf (imedidata), at the time the reporting determination was made, this complaint is deemed not reportable as not related to the breast implants and the performed implant surgery.Therefore, removed, pc - neoplasm malignant, serious injury pec - adverse event and added, pc - new pc code (to capture tumor malignant not in the breast tissue), insufficient information, pec - no product quality issue manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE¿ MH 555CC
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key15764661
Report Number1645337-2022-13599
Device Sequence Number18200031
Product Code FTR
UDI-Device Identifier00081317005230
UDI-Public00081317005230
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/26/2023
Device Model Number3341352
Device Catalogue Number3341352
Device Lot Number7571483
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/20/2022
Supplement Date Received by Manufacturer11/02/2022
12/06/2022
04/04/2023
Initial Report FDA Received Date11/09/2022
Supplement Report FDA Received Date11/21/2022
12/27/2022
04/04/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale